MathSciNet Relay Station
MathSciNet bibliographic data
MR1169882 47A30 (15A60 47B99)
Lotto, B. A.; Steger, T. von Neumann's inequality for commuting, diagonalizable contractions. II. Proc. Amer. Math. Soc. 120 (1994), no. 3, 897–901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement